# SDR SWAA2023020788649

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA FLOOR BEAM BS986 LBL 29; 32; 35; 38; 41<[01] VERIFIED THE APPLICABILITY OF SRM 53-70-51-0I-1 AND SRM 53-70-51-1A-1;[02] REMOVED CORROSION ON AFT WET AREA FLOOR BEAM BS986 LBL 29 ; 32 ; 35 ; 38 ; 41 ; (5EA) AREAS OF 1.0'X1.0' IAW SRM 51-10-02 ; ORIGINAL THICKNESS IS 0.150' MAXIMUM MATERIAL LOSS 0.105' REMAINING THICKNESS IS 0.045' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-0I-1 AND SRM 53-70-51-1A-1  MEASURING TOOL USED : ID :ATS2473 S/N :UNKNOWN DATE :08/2022 DUE :08/2023;[03] VERIFIED CORRECTIVE ACTION #1; #2.;INSTALLED BS 986.5 UPPER CHORD FLOOR BEAM REPAIR IAW SRM 51-40-02-0G-0; IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA# 23-153-00088-WIP1.
